On Bernstein-Gelfand-Gelfand equivalence and tilting theory
Banach Center Publications, Tome 26 (1990) no. 1, pp. 273-285
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_273_285,
author = {Piotr Dowbor},
title = {On {Bernstein-Gelfand-Gelfand} equivalence and tilting theory},
journal = {Banach Center Publications},
pages = {273--285},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-273-285},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-273-285/}
}
Piotr Dowbor. On Bernstein-Gelfand-Gelfand equivalence and tilting theory. Banach Center Publications, Tome 26 (1990) no. 1, pp. 273-285. doi: 10.4064/-26-1-273-285
Cité par Sources :